Record number :
1563804
Title of article :
Copulas from the Fokker–Planck equation
Author/Authors :
Choe، نويسنده , , Hi Jun and Ahn، نويسنده , , Cheonghee and Kim، نويسنده , , Beom Jin and Ma، نويسنده , , Yong-Ki، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2013
Pages :
12
From page :
519
To page :
530
Abstract :
We develop a theoretical framework addressing the joint distribution and provide a general equation for time-dependent copulas related to stochastic processes that arise in finance. The copula is a function that links univariate distributions to a joint multivariate distribution. The tractability and importance of a copula lie in the inference function for margins (IFM) method which is very suitable to use to achieve an understanding of many correlated statistical objects. We derive a parabolic equation for the copula governing the stochastic behavior with independent drifts and volatilities of multivariate objects. In fact, the Fokker–Planck equation for the stochastic differential equations with independent drifts and volatilities is modeled for the IFM. We also present numerical results which illustrate several sensitivity analyses of our scheme.
Keywords :
Copula , Fokker–Planck equation , Marginal distribution function , Stochastic differential equation with independent drifts and volatilities , Inference function for margins
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2013
Link To Document :
بازگشت